# SDR DALA2019042542643

- Difficulty date: April 16, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 62,902 hours, 22,842 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Out Of Limits
- Location: Rt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 R WING SLIDE WARNING LIGHT EICAS MSG ILLUMINATED ON FINAL TO RUNWAY. STAYED ON FOR 1 MINUTE THEN WENT OUT. CORRECTIVE ACTION: FOUND RIGHT OFF-WING SLIDE DOOR SENSOR (S10374) NEAR INDUCTANCE OUT-OF-LIMITS LOW (5.0 MH). ADJUSTED SENSOR TO GET 5.4 MH PER B757 AMM 52-71. REMOVED SAFETY PIN FROM SLIDE BOTTLE AND REARMED SLIDE PER B757 AMM 25-65-00/201, RII INSPECTION OF OFF WING SLIDE BOTTLE SAFETY PIN REMOVE & STOW C/W. (5828823)
